JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • On Ordered Ternary Semigroups
  • Daddi, Vanita Rohit ; Pawar, Yashashree Shivajirao ;
  • Kyungpook mathematical journal, volume 52, issue 4, 2012, Pages 375~381
  • DOI : 10.5666/KMJ.2012.52.4.375
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Lacunary I-Convergent Sequences
  • Tripathy, Binod Chandra ; Hazarika, Bipan ; Choudhary, Bisweshwar ;
  • Kyungpook mathematical journal, volume 52, issue 4, 2012, Pages 473~482
  • DOI : 10.5666/KMJ.2012.52.4.473
  • Abstract(view)
PDF Download(new window)
11
  • Commutative Ideals in BE-algebras
  • Rezaei, Akbar ; Saeid, Arsham Borumand ;
  • Kyungpook mathematical journal, volume 52, issue 4, 2012, Pages 483~494
  • DOI : 10.5666/KMJ.2012.52.4.483
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)